# SDR SIMA21001404

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 17,575 hours, 14,649 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 1174
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3872, DURING TAKE OFF WHILE ADVANCING THRUST LEVERS, THE CREW RECEIVED A CONFIGURATION WARNING MESSAGE.  THE PARKING BRAKE LIGHT WOULD NOT EXTINGUISH.  THE CREW ABORTED THE TAKEOFF AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW EMB 140 AMM 32-44-07.  OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
